# SDR REXA2025062600686

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 36,127 hours, 26,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EMERGENCY LIGHT INOP  REMOVED AND REPLACED BATTERY CHARGER IAW AMM 33-51-17 P/N ON/OFF 11-0049 S/N OFF 22880 S/N ON 25853 ALSO REMOVED AND REPLACED EXTERNAL LIGHT IAW AMM 33-51-15 P/N ON/OFF 2LA006454-00
